eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Vitamin b12 cause Plantar fasciitis?

Summary: Plantar fasciitis is found among people who take Vitamin b12, especially for people who are female, 60+ old, also take medication Lodine xl, and have Pain.

We study 2,474 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 7 have Plantar fasciitis. Find out below who they are, when they have Plantar fasciitis and more.

You are not alone: join a mobile support group for people who take Vitamin b12 and have Plantar fasciitis >>>

 

 

 

 

Vitamin b12

Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from 2,978 Vitamin b12 users)

Plantar fasciitis

Plantar fasciitis (painful inflammatory process of the plantar fascia) has been reported by people with osteoporosis, osteopenia, high blood cholesterol, high blood pressure, sinusitis. (latest reports from 1,894 Plantar fasciitis patients)

On Feb, 13, 2015: 2,474 people reported to have side effects when taking Vitamin b12. Among them, 7 people (0.28%) have Plantar Fasciitis.

Trend of Plantar fasciitis in Vitamin b12 reports

Time on Vitamin b12 when people have Plantar fasciitis * :

n/a

Gender of people who have Plantar fasciitis when taking Vitamin b12 * :

FemaleMale
Plantar fasciitis100.00%0.00%

Age of people who have Plantar fasciitis when taking Vitamin b12 * :

0-12-910-1920-2930-3940-4950-5960+
Plantar fasciitis0.00%0.00%0.00%0.00%0.00%0.00%9.09%90.91%

Severity of Plantar fasciitis when taking Vitamin b12 ** :

n/a

How people recovered from Plantar fasciitis ** :

n/a

Top conditions involved for these people * :

  1. Pain (7 people, 100.00%)
  2. Hormone replacement therapy (1 people, 14.29%)

Top co-used drugs for these people * :

  1. Lodine xl (7 people, 100.00%)
  2. Prilosec (7 people, 100.00%)
  3. Neurontin (7 people, 100.00%)
  4. Methotrexate (7 people, 100.00%)
  5. Naproxen (7 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Plantar Fasciitis while taking Vitamin B12?

You are not alone! Join a mobile support group:
- support group for people who take Vitamin b12 and have Plantar Fasciitis
- support group for people who take Vitamin b12
- support group for people who have Plantar Fasciitis

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Anyone else loss of balance or falling down, just got 2nd loading dose?
    Taking levequin, vitamin b12, cipro and Flagel.

    Ty for help but Im really nervous about loss of balance and mental confusion.

    Please Advise.
  • Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
    The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
  • I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
    I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
  • Plantar fasciitis and femara
    HELP!!! I have been on femara for 12 months, and at about 4 months I started getting plantar fasciitis. I now have plantar fasciitis in both feet and it is so painful that I am contemplating using a wheel chair. I cry daily from the pain, and sometimes wish I would just die. I was taking ibuprofen to help, but my onc had me stop due to liver issues. Is there anyone out there that can give me any advice or suggestions? I truly wish that I had just left the cancer alone, as my quality of life is so poor now that I see very little value in it.
  • Does anyone else have trouble getting to sleep since beginning to take brilinta? (1 answer)
    Am trying to figure out just why, since stent insertion, I have developed insomnia which keeps me from getting to sleep at night. Brilinta is the only new drug I am taking.I am very sleepy, falling asleep in my chair while watching TV, but wide awake when I go to bed and staying awake until two or three in the morning. I do not nap during the day and am pretty active with cardio rehab and walking the dogs three times a day.

More questions for: Vitamin b12, Plantar fasciitis

You may be interested at these reviews (Write a review):

  • Nexium and feeling cold (1 response)
    I took Nexium (1 40mg capsule) and approximately 45 minutes later, I felt extremely cold. I could not get warm, even though I put on a polartec jacket and sat near a heater.



    I also was extremely nauseated at the same time.



    About 30 minutes after the incident began, it ended. I no longer was cold and I was no longer nauseated.
  • I got pneumonia while taking topamax, obvious correlation
    I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and the next week I got it again and was hospitalized 9 days that time. I knew I had been on the med but could not remember the side effect that made me come off previously until i started it again 2 days ago and woke today with Pneumonia again. Last time my pulmonologist said that the med in combination with the antidepressant which is all I take right now relaxes me too much and it paralyzes my choking reflex causing aspiration of saliva and ultimately waking up sick as the bacteria laced fluid goes crazy in the moist conditions of the lungs.

More reviews for: Vitamin b12, Plantar fasciitis

Comments from related studies:

  • From this study (1 week ago):

  • Question whether diarrhea is caused by Medications or a symptom of Lew Body Dementia.

    Reply

  • From this study (1 week ago):

  • I am a super sensitive person and will react to things that normally should not react to. I can't take the iron pills or shot and when given the highest dose of vitamin B12 my blood pressure went up. I need to get these back to normal. What can I do?

    Reply

  • From this study (2 weeks ago):

  • I have chronic fatigue syndrome, fibromyalgia, GERD, IBS, Bipolar 2, PTSD. High levels of anxiety and depression, hypomanic states at times. Hospitalization has been required multiple times to alter drugs. Abuse and overuse of drugs, mixing drugs has been ongoing for 9 weeks. Detox program starting.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.